# SDR 95ZZZX1540

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 744
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: Bleed Line
- Part number: 13711543L401
- Condition: Defective
- Location: Lt Eng P3
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

PIT - FLT 4054 - UNABLE TO ACHIEVE TARGET TORQUE, ABORTED TAKEOFF.  RETURNED TO GATE WITHOUT INCIDENT.  PIT MAINTENANCE INSPECTED AIRCRAFT, DISCOVERED A BROKEN P3 BLEED AIR LINE, LT ENGINE, REPLACED DEFECTIVE PART IAW GMM 71-00-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
